# SDR HALA07431

- Difficulty date: June 17, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,386 hours, 4,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT SEAT TRACK RBL 59 AT STA. 69, AREA REWORKED AND FOUND WITHIN LIMITS PER SRM 53-00-52.  REWORKED AREA ALODINED AND PAINTED.
